An iterative algorithm for solving split equality fixed point problems for a class of nonexpansive-type mappings in Banach spaces
- 25 Downloads
In this paper, an iterative algorithm that approximates solutions of split equality fixed point problems (SEFPP) for quasi-ϕ-nonexpansive mappings is constructed. Weak convergence of the sequence generated by this algorithm is established in certain real Banach spaces. The theorem proved is applied to solve split equality problem, split equality variational inclusion problem, and split equality equilibrium problem. Finally, some numerical examples are given to demonstrate the convergence of the algorithm. The theorems proved improve and complement a host of important recent results.
KeywordsQuasi-ϕ-nonexpansive mappings Split equality fixed point problem Iterative algorithm
Unable to display preview. Download preview PDF.
- 10.Giang, D.M., Strodiot, J.J., Nguyen, V.H.: Strong convergence of an iterative method for solving the multiple-set split equality fixed point problem in a real Hilbert space. RACSAM, https://doi.org/10.1007/s13398-016-0338-7
- 11.Chang, S.S., Wang, L., Qin, L., Ma, Z.: On a class of split equality fixed point problems in Hilbert spaces. J. Nonlinear Var. Anal. 1(2), 201–212 (2017)Google Scholar
- 12.Zhao, J.: Solving split equality fixed-point problem of quasi-nonexpansive mappingpings without prior knowledge of operators norms. Optimization. A Journal of Mathematical Programming and Operations Research. https://doi.org/10.1080/02331934.2014.883515 (2014)
- 17.Wang, F.: On the convergence of CQ algorithm with variable steps for the split equality problem. Numer. Algor., https://doi.org/10.1007/s11075-016-0177-9
- 20.Ugwunnadi, G.C.: Iterative algorithm for the split equality problem in Hilbert spaces. J. Appl. Anal. 2016, https://doi.org/10.1515/jaa-2016-0008
- 23.Cioranescu, I.: Geometry of Banach Spaces, Duality Mapping and Nonlinear Problems. Kluwer Academic, Netherlands (1990)Google Scholar
- 26.Alber, Ya.: Metric and generalized projection operators in Banach spaces: properties and applications. In: Kartsatos, A.G. (ed.) Theory and applications of nonlinear operators of accretive and monotone type. Marcel Dekker, New York, pp. 15–50 (1996)Google Scholar